# SDR TWAA9807320

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Flat Spot
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND HORIZ STABILIZER LEFT PIVOT BEARING LUG, IN LT SIDE OF STAB CENTER SECTION RIB, WITH FLAT SPOT IN BEARING BORE AT APPROX 3 O'CLOCK POSITION, .017 IN DEEP AND LUG IS .010 IN THICKER AT TOP 12 O'CLOCK POSITION AT SPOT FACE THAN AT 6 O'CLOCK POSITION AT SPOT FACE.  ALSO, 3 SMALL CORROSION PITS AT 4 O'CLOCK AND 11 O'CLOCK POSITION.  REMOVED AND REPLACED LEFT RIB PER SRM 51-01, PAGE 1 ITEM C.  (M)
